Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 49, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 17, 2011, 7:39 PM CDT for Grant County, Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 17, 2011, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Big Stone County, MN, Traverse County, MN, Grant County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 128 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 5:34 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
122 WUUS53 KABR 180039 SVRABR MNC011-155-SDC051-109-180145- /O.NEW.KABR.SV.W.0049.110618T0039Z-110618T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 739 PM CDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BIG STONE COUNTY IN WEST CENTRAL MINNESOTA... SOUTHWESTERN TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA... NORTH CENTRAL GRANT COUNTY IN NORTHEAST SOUTH DAKOTA... EASTERN ROBERTS COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 845 PM CDT * AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILMOT...OR 15 MILES SOUTHEAST OF SISSETON...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PEEVER AROUND 745 PM CDT... YANKEETOWN AND BONANZA GROVE AROUND 755 PM CDT... BROWNS VALLEY AROUND 800 PM CDT... CLINTON AROUND 820 PM CDT... VICTOR AROUND 835 PM CDT... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BEARDSLEY. THIS WARNING INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 222 AND 247. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. LAT...LON 4588 9685 4544 9629 4528 9687 4565 9705 TIME...MOT...LOC 0039Z 227DEG 20KT 4547 9690 WIND...HAIL 60MPH 1.50IN $$ DORN
2 follow-up statements
930 WWUS53 KABR 180110 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 810 PM CDT FRI JUN 17 2011 SDC051-180120- /O.CAN.KABR.SV.W.0049.000000T0000Z-110618T0145Z/ GRANT SD- 810 PM CDT FRI JUN 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. LAT...LON 4557 9686 4588 9685 4544 9629 4534 9667 TIME...MOT...LOC 0110Z 227DEG 20KT 4554 9667 $$ MNC011-155-SDC109-180145- /O.CON.KABR.SV.W.0049.000000T0000Z-110618T0145Z/ TRAVERSE MN-BIG STONE MN-ROBERTS SD- 810 PM CDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ROBERTS...NORTHWESTERN BIG STONE AND SOUTHWESTERN TRAVERSE COUNTIES UNTIL 845 PM CDT... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YANKEETOWN...OR 19 MILES NORTHWEST OF BIG STONE CITY...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CLINTON AROUND 820 PM CDT... VICTOR AROUND 835 PM CDT... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BARRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. LAT...LON 4557 9686 4588 9685 4544 9629 4534 9667 TIME...MOT...LOC 0110Z 227DEG 20KT 4554 9667 WIND...HAIL 60MPH 1.50IN $$ DORN
469 WWUS53 KABR 180130 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 830 PM CDT FRI JUN 17 2011 MNC011-155-SDC109-180140- /O.CAN.KABR.SV.W.0049.000000T0000Z-110618T0145Z/ TRAVERSE MN-BIG STONE MN-ROBERTS SD- 830 PM CDT FRI JUN 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROBERTS...NORTHWESTERN BIG STONE AND SOUTHWESTERN TRAVERSE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. LAT...LON 4557 9686 4588 9685 4544 9629 4534 9667 TIME...MOT...LOC 0130Z 227DEG 20KT 4562 9655 $$ DORN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:08 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jun 17, 3:08 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
308 PM CDT FRI JUN 17 2011
.SHORT TERM...THROUGH MONDAY MORNING
MAIN FOCUS IS ON NEAR TERM WEATHER. COLD FRONT PUSHING INTO THE
WESTERN JAMES VALLEY WITH A PRE FRONTAL TROF JUST EAST OF
ABERDEEN...UNDER WEAK SOUTHWEST FLOW ALOFT. LOOKING AT 500-1000
J/KG CAPE AS AIRMASS HAS WARMED INTO THE UPPER 70S WITH DEWPOINTS
IN THE MID 60S. WHILE STORM INTENSITY MAY BE LIMITED...THE SLOW
MOTION IS THE MAIN IMPETUS TO KEEPING THE FLASH FLOOD WATCH
GOING...WITH STORM MOTIONS NORTH/NORTHEAST AT 20MPH...AND ABOUT
PARALLEL WITH THE FRONTAL MOTION. ALREADY SEEING WEAK CELLS
FORMING ALONG AFOREMENTIONED FRONT...SO WILL CONTINUE TO ADVERTISE
HIGH END POPS INTO THE EVENING. WRF AND HRRR BOTH SUPPORT THIS
PROGNOSIS. SURFACE HIGH WILL SHIFT INTO THE CWA BEHIND THE FRONT
AND WILL DOMINATE OUR WEATHER OVERNIGHT AND INTO SATURDAY.
SOUTHEAST FLOW IN THE WAKE OF THIS HIGH WILL LEAD TO
DESTABILIZATION IN THE HEAT OF THE AFTERNOON AS DEWPOINTS
INCREASE LATE SATURDAY. SOUTHEAST/EASTERLY FLOW...DEPENDING ON
MODEL AND POSITION OF WARM FRONT...WILL KEEP TEMPERATURES BELOW
CLIMO WITH HIGH HUMIDITY. WITH CONTINUED PRESENCE OF UPPER LOW
POSITIONED OVER THE NORTHERN ROCKIES...WILL SEE ENOUGH DYNAMICS
ALOFT TO SUPPORT LOW TO MODERATE POPS. SEE HYDROLOGY SECTION
BELOW...A DISCUSSION OF POSSIBLE RAMIFICATIONS DUE TO UPCOMING
PERSISTENT WET PERIOD.
.LONG TERM...MONDAY THROUGH FRIDAY
MODELS INDICATE THAT A LARGE CLOSED LOW IS SLOWLY MOVING ACROSS
THE CENTRAL/NORTH CENTRAL PLAINS STATES AS THE LONG RANGE PERIOD
OPENS. PLENTY OF PRECIPITATION POTENTIAL ASSOCIATED WITH THIS LOW
PRESSURE SYSTEM MONDAY THROUGH TUESDAY NIGHT AS IT SLOWLY TRUDGES
EASTWARD. HIGH PRESSURE AT THE SURFACE AND ALOFT WILL THEN TAKE
CENTER STAGE WEDNESDAY THROUGH THURSDAY...KEEPING THINGS DRY AND
COOLER MID-WEEK. HOWEVER...BY THURSDAY NIGHT HEADING INTO
FRIDAY...ANOTHER LONGWAVE TROF OVER THE WEST COAST STARTS TO NUDGE
ITS WAY EAST...TURNING FLOW ALOFT TO MORE OF A WEST-SOUTHWESTERLY
DIRECTION. LOW LEVEL MOISTURE ALSO RETURNS TO THE REGION THURSDAY
NIGHT INTO FRIDAY...WITH PRECIPITATION CHANCES INCREASING AS
SUCH...BUT MAINLY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL
SOUTH DAKOTA.
TEMP-WISE...WITH CLOUDINESS AND A LOW LEVEL FLOW PRIMARILY
RANGING OUT OF THE NORTH THROUGH THE EAST THROUGH
THURSDAY...EXPECT NEAR TO BELOW CLIMO NORMAL CONDITIONS. WARMER
CONDITIONS START CREEPING BACK INTO THE FORECAST THOUGH ON
FRIDAY...PARTICULARLY ACROSS THE WESTERN HALF OF FORECAST ZONES.
&&
.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS TO PREVAIL OVER THE NEXT 24 HOURS AT ALL FOUR
TERMINALS. STILL A BIT OF LOW LEVEL MOISTURE MIXING OUT...SO
PERHAPS COULD STILL SEE A SHORT STINT OF SCT-BKN MVFR CIGS AT
THE KMBG...KABR AND KATY TERMINALS THROUGH MID AFTERNOON...BEFORE
CIGS LIFT TO ABOVE 3000 FT AGL. A SURFACE TROF HAS WORKED THROUGH
THE KPIR AND KMBG TERMINALS ALREADY...SO BREEZY WEST-NORTHWEST
WINDS AND DRY CONDITIONS CAN BE EXPECTED TO PREVAIL THERE THROUGH
MID-EVENING BEFORE WINDS BECOME LIGHT AND VARIABLE.
STILL LOOKING AT A GOOD 6 TO 9 HOURS OF SOUTHERLY WINDS AT KABR
AND KATY BEFORE SAID SURFACE TROF MAKES IT THROUGH THOSE TWO
TERMINALS. IFR/MVFR VISBIES AND/OR CIGS SHOULD BE EXPECTED WITH
ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP THIS AFTERNOON INTO
THIS EVENING ALONG AND OUT AHEAD OF THIS EAST-NORTHEASTWARD MOVING
SURFACE TROF. HEAVY RAINFALL IS THE PRIMARY CONCERN WITH
CONVECTION TODAY INTO THIS EVENING. ONCE THE TROF MOVES
THROUGH...KABR AND KATY WILL ALSO DEVELOP MORE OF A BREEZY
WEST-NORTHWEST SURFACE WIND.
&&
.HYDROLOGY...
TWO THINGS TO DISCUSS HERE:
FIRST...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT FOR
MCPHERSON...EDMUNDS...FAULK AND HAND COUNTIES. BROWN AND SPINK
COUNTIES EASTWARD TO TRAVERSE AND BIG STONE COUNTIES ARE IN A
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY MORNING. HIGH AMOUNTS OF
GULF OF MEXICO MOISTURE ARE IN PLACE EAST OF A SLOW MOVING SURFACE
TROF...PRESENTLY ORIENTED FROM ROUGHLY EUREKA DOWN TO MILLER. ANY
SHOWERS OR THUNDERSTORMS THAT DEVELOP ON OR AHEAD OF THIS
EAST-MOVING SURFACE TROF HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL...ONE TO TWO INCH AN HOUR RAINFALL RATES. COMPLICATE THE
MATTER A BIT BY INTRODUCING A RATHER SLOW STORM MOTION THIS
AFTERNOON AND EVENING OF APPX 20 MPH OR LESS FROM THE
SOUTH-SOUTHWEST AND ALL THE INGREDIENTS ARE IN PLACE TO SEE
EXCESSIVE AMOUNTS OF RAINFALL SOMEWHERE OVER THE CWA THROUGH THIS
EVENING.
SECOND...BY LATE SUNDAY NIGHT A SLOW-MOVING LATE SPRING STORM
SYSTEM WILL BE APPROACHING THE REGION WITH THE POTENTIAL TO
PRODUCE SIGNIFICANT AMOUNTS OF RAINFALL ACROSS PORTIONS OF THE
MISSOURI RIVER VALLEY FROM LATE SUNDAY NIGHT THROUGH THE DAY ON
TUESDAY. WITH FLOODING ONGOING ON THE MISSOURI RIVER AND FLASH
FLOOD GUIDANCE ALREADY PRECARIOUSLY LOW...THIS SYSTEM WILL NEED TO
BE CLOSELY MONITORED ON FUTURE MODEL FORECASTS TO DETERMINE IF AND
WHAT FLOODING POTENTIAL PRODUCT OR PRODUCTS WILL BE NEEDED OVER
THE NEXT COUPLE OF DAYS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BROWN-CLARK-
CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS-SPINK.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR EDMUNDS-FAULK-
HAND-MCPHERSON.
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...CONNELLY
LONG TERM...DORN
AVIATION...DORN
HYDROLOGY...DORN
WEATHER.GOV/ABERDEENHazardous weather outlook, Jun 17, 2:45 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 245 PM CDT FRI JUN 17 2011 MNZ039-046-SDZ005>008-010-011-017>023-037-181945- TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND- 245 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE AREA. A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE MAIN THREAT. HOWEVER LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT FOR MCPHERSON...EDMUNDS...FAULK AND HAND COUNTIES. BROWN AND SPINK COUNTIES EASTWARD TO TRAVERSE AND BIG STONE COUNTIES ARE IN A FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY MORNING. SEE THE HYDROLOGY SECTION IN THE AREA FORECAST DISCUSSION FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON AND OFF CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST SATURDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON INTO THIS EVENING. SDZ003-004-009-015-016-033>036-045-048-051-181945- CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- JONES-LYMAN-BUFFALO- 245 PM CDT FRI JUN 17 2011 /145 PM MDT FRI JUN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR ALL OF THE THE MISSOURI RIVER WITHIN THIS FORECAST AREA...FROM THE NORTH DAKOTA AND SOUTH DAKOTA BORDER ALL THE WAY DOWN TO CHAMBERLAIN. THE MISSOURI RIVER AT PIERRE IS JUST UNDER SIX FEET ABOVE FLOOD STAGE...AND IS EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL WEEKS DUE TO HIGH RELEASES OF WATER OUT OF GARRISON DAM IN NORTH DAKOTA AND OAHE DAM NORTH OF PIERRE. SIGNIFICANTLY ELEVATED RIVER LEVELS UP AND DOWN THE MISSOURI RIVER ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BY LATE SUNDAY NIGHT A SLOW-MOVING LATE SPRING STORM SYSTEM WILL BE APPROACHING THE REGION WITH THE POTENTIAL TO PRODUCE SIGNIFICANT AMOUNTS OF RAINFALL ACROSS PORTIONS OF THE MISSOURI RIVER VALLEY FROM LATE SUNDAY NIGHT THROUGH THE DAY ON TUESDAY. WITH FLOODING ONGOING ON THE MISSOURI RIVER AND FLASH FLOOD GUIDANCE ALREADY PRECARIOUSLY LOW...THIS SYSTEM WILL NEED TO BE CLOSELY MONITORED ON FUTURE MODEL FORECASTS TO DETERMINE IF AND WHAT FLOODING POTENTIAL PRODUCT OR PRODUCTS WILL BE NEEDED OVER THE NEXT COUPLE OF DAYS. ON AND OFF CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST SATURDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 5:22 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 38 min |
| Jun 18, 6:25 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 50 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 47 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.